# SDR LR7A07139

- Difficulty date: December 19, 2007
- Submitted: January 11, 2008
- Operation: Air carrier
- Aircraft: N406LC
- Make and model: Lkheed 382G
- Aircraft serial: 4676
- Aircraft time: 40,736 hours, 24,461 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Tension Tie
- Part number: 3313868
- Condition: Cracked
- Location: Fs477 Rbl63
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-3 CHECK, PER JOB CARD HC5302 FOUND CRACKED RT TENSION TIE FITTING AT FS 477, RBL63.  REPAIR ACCOMPLISHED BY REPLACING TENSION TIE FITTING P/N 3313868 IAW SMP583 CHAPTER 51-60 AND 51-70.
